# SDR ASAA0975058

- Difficulty date: April 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 32,592 hours, 14,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1088 RBL 23 30 WL 240 APU INLET CUTOUT SUPPORT ANGLE IS CORRODED.  REPLACED SUPPORT ANGLE AT BS 1088 RBL 23 TO RBL 30 WL 240.
